# SDR FDEA202107051679

- Difficulty date: July 5, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC05038
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT LUG HOLE BORE FOUND   WITH CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT LUG   HOLE BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-10 CMM 57-44-09.    OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-10 CMM 57-44-  09 AND E.A.#8-5750-T0362750 PART 1 STEP 2B AND STEP 2, TITLE: WINGS- FLIGHT SURFACES-   EO 8-5750-7-5000- RH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION   REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
